# SDR SWAA2020121029141

- Difficulty date: November 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR AT STA 344-STA 360 BL 0 INTERCOSTAL UPPER SURFACE CRACKED (18-042).  REPLACED INTERCOSTAL AT FWD WET AREA FLOOR AT STA 344-STA 360 BL, AS PER B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400.
